Alert archive / Mississippi / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 396, NWS Jackson, MS

June 1, 2008Lowndes County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Jun 1, 2008, 4:52 PM CDT for Lowndes County, Mississippi. It was in force for 26 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 1, 2008, 4:52 PM CDT (21:52 UTC)
Expired
Jun 1, 2008, 5:18 PM CDT
In force
26 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

County Lowndes County, MS

The radar

The Columbus AFB radar (KGWX), 28 km from the middle of the area, began a volume at 21:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 1, 4:58 PM CDTHAIL 14 N Steens, MSQUARTER SIZE HAIL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 1, 3:04 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 9.9 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2008-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1622 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2008-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1622 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
899 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
39 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KJAN 012152
SVRJAN
MSC087-012230-
/O.NEW.KJAN.SV.W.0396.080601T2152Z-080601T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
452 PM CDT SUN JUN 1 2008

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN LOWNDES COUNTY IN NORTHEAST MISSISSIPPI...
  THIS INCLUDES THE CITIES OF...COLUMBUS AFB...COLUMBUS...

* UNTIL 530 PM CDT

* AT 452 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  STEENS...OR NEAR COLUMBUS AFB...AND MOVING EAST AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL
  AREAS OF THE INDICATED COUNTY.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

LAT...LON 3350 8827 3346 8828 3350 8844 3368 8846
      3368 8841 3370 8839 3370 8837 3373 8833
      3375 8833 3376 8831 3374 8826
TIME...MOT...LOC 2152Z 268DEG 38KT 3360 8833

$$

MME
2 follow-up statements
000 
WWUS54 KJAN 012207
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
507 PM CDT SUN JUN 1 2008

MSC087-012230-
/O.CON.KJAN.SV.W.0396.000000T0000Z-080601T2230Z/
LOWNDES MS-
507 PM CDT SUN JUN 1 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR NORTHEASTERN LOWNDES COUNTY...

AT 507 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR STEENS...OR 9 MILES NORTHEAST OF COLUMBUS...MOVING EAST
AT 30 MPH.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SUNDAY
EVENING FOR SOUTHEAST ARKANSAS AND NORTHERN MISSISSIPPI.

LAT...LON 3350 8827 3346 8828 3350 8844 3367 8846
      3368 8841 3370 8839 3370 8837 3373 8833
      3375 8831 3374 8826
TIME...MOT...LOC 2207Z 267DEG 24KT 3360 8826

$$
000 
WWUS54 KJAN 012218
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
517 PM CDT SUN JUN 1 2008

MSC087-012227-
/O.CAN.KJAN.SV.W.0396.000000T0000Z-080601T2230Z/
LOWNDES MS-
517 PM CDT SUN JUN 1 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LOWNDES COUNTY IS
CANCELLED...

THE THUNDERSTORM THAT PROMPTED THE WARNING HAS MOVED EAST OF THE 
COUNTY. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM 
CDT SUNDAY EVENING FOR SOUTHEAST ARKANSAS AND NORTHERN MISSISSIPPI.

LAT...LON 3350 8827 3346 8828 3350 8844 3367 8846
      3368 8841 3370 8839 3370 8837 3373 8833
      3375 8831 3374 8826
TIME...MOT...LOC 2217Z 267DEG 24KT 3360 8818

$$

MME

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 4:36 PM CDT, 16 minutes earlier.

Area forecast discussion, Jun 1, 4:36 PM CDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
436 PM CDT SUN JUN 1 2008

.SHORT TERM...TONIGHT THROUGH MONDAY NIGHT. ISOLATED STORMS CONTINUE
TO GO UP OVER THE EASTERN ZONES...BUT STRUGGLE TO MAINTAIN. STORMS
STARTING TO PRODUCING LIGHTNING AT THIS POINT...COULD SEE SOME PULSE
STORMS IN THE EAST. WILL HAVE TO KEEP A CLOSE WATCH. THE STORM
COMPLEX MOVING THROUGH ARKANSAS CONTINUES TO APPROACH THE CWA...BUT
THE STRONGER STORMS WERE TAKING A MORE EASTWARD TRACK AT THIS TIME.
THE WET MICROBURST CHECKLIST SUGGESTED THERE WAS A RISK FOR THE EAST
TODAY...MUCH OF THE CWA WAS NEAR 90 AND DEWPOINTS REMAIN IN THE LOWER
70S EVERYWHERE NORTH OF INTERSTATE 20. LAPSE WERE DECENT ON THE
SOUNDING...BUT WINDS WERE NOT GREAT AND NEITHER WAS THE SHEAR. LOOKS
LIKE HAIL AND WINDS WILL BE OF GREATEST STORMS THROUGH THE EVENING.
HEAVY RAIN WAS ALSO OF CONCERN...WITH PW VALUES AROUND 1.6IN. THE
MODELS CONTINUE TO SUGGEST THE BOUNDARY WILL BE ORIENTED FROM
NORTHWEST TO SOUTHEAST...POSSIBLY SAGGING INTO THE NORTHEASTERN
PORTIONS OF THE AREA MONDAY. EVEN WITHOUT THE BOUNDARY...MODEL
SOUNDING SUGGEST LAPSE RATES WILL BE DECENT AGAIN TOMORROW. OVERALL
THE AIRMASS WILL NOT BE CHANGING MUCH...WITH PW VALUES NEAR 1.5IN AND
TEMPERATURES BACK NEAR 90 AGAIN. STRONG TO SEVERE WORDING WILL REMAIN
IN THE HWO THROUGH TOMORROW. THE RIDGE BUILDS INTO THE WEST MONDAY
NIGHT AND PUSHES THINGS OUT OF THE CWA. SHOULD FINALLY SEE SOME
SLIGHTER DRIER AIR...BUT SOUTHERLY MAINTAINS...SO NOT EXPECTING A BIG
CHANGE IN THE AIRMASS.

USED RAW MODEL VALUES FOR TEMPS...BUT DID NOT CHANGE MUCH. LOWS NEAR
70 AND HIGHS NEAR 90 SEEM GOOD THROUGH THE PERIOD.

.LONG TERM...
NO CHANGES MADE TO LONGER RANGE FORECAST. HIGH PRESSURE WILL PERSIST
TUESDAY THROUGH THURSDAY TO MAINTAIN DRY WEATHER WITH WARMER THAN
NORMAL TEMPERATURES. AN UPPER TROUGH DIGS INTO THE SRN PLAINS TOWARD
THE END OF THE WORK WEEK. RIDGING IS WEAKENED OVER THE FORECAST AREA
BY FRIDAY WHEN UPPER TROUGHING MOVES CLOSE ENOUGH TO PRODUCE WEAK
TROUGHING IN THE FORM OF A WEAKNESS BETWEEN THE HIGH CENTER CENTERED
OVER MEXICO AND THE HIGH CENTERED OVER THE NE U.S. COAST. WILL
FOLLOW MOS AND PREV FORECAST TREND AND MAINTAIN SLIGHT CHANCE POPS
FOR FRIDAY INTO THE WEEKEND. ALSO OF INTEREST...THE LATEST MODEL
RUNS ARE NOW IN AGREEMENT THAT THE REMNANTS OF TROPICAL DEPRESSION
ARTHUR WILL NOT MOVE INTO THE NRN GULF AS SUGGESTED BY EARLIER GFS
RUNS. THE PREVIOUS DISCUSSION FOLLOWS:

.LONG TERM...TUESDAY THROUGH SUNDAY...MEDIUM RANGE MODELS AND
ENSEMBLES WERE GENERALLY SIMILAR WITH THE UPPER PATTERN OF THIS
PERIOD. FOR THE PERIOD WE WILL BE UNDER THE FLUCTUATING FLAT UPPER
RIDGE. FOR TUESDAY INTO WEDNESDAY LOW LEVEL FLOW WILL BE WEAK AS
PRECIPITABLE WATER WILL DECREASE TO AROUND ONE INCH. THE WARM FRONT
WILL PUSH WELL NORTH OF THE ARKLAMISS REGION. A SERIES OF UPPER
DISTURBANCES WILL MOVE NORTH OF THE REGION. AS WE GET INTO THURSDAY
LOW LEVEL FLOW WILL BEGIN TO INCREASE ACROSS THE REGION AHEAD OF AN
APPROACHING UPPER TROUGH MOVING TOWARD THE PLAINS. PRECIPITABLE
WATER WILL INCREASE TO AROUND 1.6 INCHES. THE LOW LEVEL FLOW WILL
HELP TO GIVE THE REGION MORE ISOLATED CONVECTION FOR FRIDAY THROUGH
SUNDAY AS THE AXIS OF SEVERAL UPPER TROUGHS WILL ROTATE FROM THE
PLAINS TO THE UPPER MISSISSIPPI VALLEY DURING THE PERIOD. IT WILL
DEVELOP SEVERAL CONSECUTIVE SURFACE LOWS IN THE SOUTHERN PLAINS...
WHICH WILL PUSH NORTH INTO THE NORTHERN PLAINS. THIS WILL HELP THE
GULF TO OPEN UP A LITTLE MORE FOR SOME ISOLATED CONVECTION.

THE EUROPEAN MODEL ONLY SHOWED ONE UPPER TROUGH ROTATING THROUGH
THE PLAINS INTO THE UPPER MISSISSIPPI VALLEY...THEN BUILD
THE UPPER RIDGE OVER THE REGION ON SATURDAY INTO SUNDAY. IT WAS
SLOWER IN BRINGING THE SECOND UPPER TROUGH UNTIL THE MIDDLE OF
THE FOLLOWING WEEK. LOOKING AT THE ENSEMBLES MOST OF THE THEM
HAD THE ENERGY FROM THE SECOND UPPER STILL OUT IN THE FAR WESTERN
CONUS ON SUNDAY.

SO WILL GO CLOSER TO A COMPROMISE WITH THE EUROPEAN AND ENSEMBLES
SOLUTIONS...THUS BRINGING ISOLATED POPS FOR FRIDAY THROUGH SUNDAY.
SO WITH THE UPPER RIDGE MODIFYING SOME THROUGH THE PERIOD...IT WILL
KEEP THE AREA MOSTLY DRY THROUGH THE PERIOD...EXCEPT FOR SOME MOSTLY
DIURNAL ISOLATED CONVECTION FOR NEXT WEEKEND.

WENT CLOSE TO GFS ENSEMBLES FOR NIGHTLY LOWS AND MADE SLIGHT
ADJUSTMENTS TO MEX GUIDANCE FOR DAILY HIGHS. WITH 850 MB TEMPS OF
18-20C...DAILY HIGHS WILL RANGE FROM MAINLY THE LOWER TO MIDDLE 90S.
NIGHTLY LOWS WILL RANGE FROM 68-73.

OF COURSE WITH THE START OF THE TROPICAL SEASON...THE MODELS ARE
POINTING TO SOME POSSIBLE ADDITIONAL TROPICAL DEVELOPMENT IN ADDITION
TO ARTHUR IN THE SOUTHERN GULF OF MEXICO. WILL REFER TO TPC FOR ANY
FUTURE DEVELOPMENTS./17/

&&

.AVIATION...
STORMS WERE NOT IMPACTING ANY SITES AT THIS TIME...BUT SEVERE STORMS
HAVE DEVELOPED EAST AND SOUTHEAST OF GTR. AN AREA OF SHOWERS AND
THUNDERSTORMS WAS ALSO APPROACHING GLH. THE CURRENT FORECAST SEEMS
OK FOR NOW. AT THIS TIME...HBG WILL LIKELY NOT SEE ANY STORMS AND
POSSIBLY JACKSON. WILL MAINTAIN VCTS FOR JAN THROUGH THE EARLY
EVENING. THE LOSS OF AFTERNOON HEATING WILL HELP WEAKEN THE
ACTIVITY...SO WILL CONTINUE TO SHOW STORMS ENDING AROUND 3 OR 4Z.
CEILINGS AROUND REGION WERE SCT-BKN AROUND 4000FT. LOOKING FOR THE
RAIN TO END BY 5Z. PATCHY FOG MAY LEAD TO MVFR CONDITIONS IN THE
9-12Z RANGE. BEYOND 13Z EXPECTING VFR CONDITIONS TO PREVAIL AT
GLH...JAN HBG. SIMILAR CONDITIONS WERE EXPECTED OVER THE NORTHEAST
MONDAY AFTERNOON...SO KEPT VCTS IN FOR GTR/MEI STARTING BY LATE
MORNING AND WILL LIKELY CONTINUE THROUGH THE AFTERNOON. LOOKING FOR
VFR CONDITIONS TO PREVAIL AT ALL SITES AFTER 00Z TUESDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       71  94  72  93 /  13  13   9   9
MERIDIAN      70  92  69  93 /  22  24  12  11
VICKSBURG     71  95  71  95 /   9   5   8   9
HATTIESBURG   72  94  71  96 /  11  16   9  12
NATCHEZ       72  92  71  93 /   3   2   7  10
GREENVILLE    71  93  73  94 /  28  10   8   9
GREENWOOD     70  92  71  93 /  40  18   9   9

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

7/3
Hazardous weather outlook, Jun 1, 3:58 PM CDT, 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
358 PM CDT SUN JUN 1 2008

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
022100-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
358 PM CDT SUN JUN 1 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND MONDAY

ISOLATED SEVERE STORMS WILL OCCUR THIS AFTERNOON AND EVENING IN
NORTH MISSISSIPPI AND SOUTHEAST ARKANSAS...GENERALLY IN AREAS ALONG
AND NORTH OF A LINE FROM CROSSETT TO MACON. THESE STORMS WILL HAVE
THE POTENTIAL FOR LARGE HAIL TO THE SIZE OF GOLFBALLS AND DAMAGING
WINDS TO 70 MPH.

A THUNDERSTORM COMPLEX TO OUR WEST WILL MOVE INTO SOUTHEAST ARKANSAS
AND NORTHWEST MISSISSIPPI DURING THE LATE AFTERNOON. THIS FEATURE
WILL INTERACT WITH THE UNSTABLE AIR MASS OVER THE REGION TO PRODUCE
SCATTERED SHOWERS AND THUNDERSTORMS...A FEW OF WHICH WILL DEVELOP
INTO SEVERE STORMS. THE AIR MASS OVER THE REMAINDER OF NORTH
MISSISSIPPI WILL BE HUMID AND UNSTABLE ENOUGH FOR AFTERNOON HEATING
TO PRODUCE ISOLATED THUNDERSTORMS THAT WILL ALSO HAVE THE POTENTIAL
TO BECOME SEVERE.

MOST SEVERE THUNDERSTORM ACTIVITY WILL END BY 10 PM.

SCATTERED THUNDERSTORMS WILL DEVELOP AGAIN DURING THE DAY MONDAY.
ONE OR TWO STRONG TO SEVERE STORMS WILL BE POSSIBLE...MAINLY FOR
AREAS ALONG AND NORTH OF A LINE FROM GREENWOOD TO MERIDIAN.

.DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED THIS AFTERNOON AND EVENING.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

7/03

In the hours before

Special weather statement, Jun 1, 4:12 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
412 PM CDT SUN JUN 1 2008

MSZ018-019-025-012140-
BOLIVAR MS-SUNFLOWER MS-LEFLORE MS-
412 PM CDT SUN JUN 1 2008

...STRONG THUNDERSTORMS MOVING ACROSS NORTHERN BOLIVAR AND NORTHERN
SUNFLOWER COUNTIES...

A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING VERY HEAVY RAIN
WAS LOCATED FROM NEAR MCGEHEE ARKANSAS TO 11 MILES NORTHWEST OF
ROSEDALE MISSISSIPPI AT 412 PM CDT...MOVING SOUTHEAST AT 40 MPH.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN BOLIVAR...LEFLORE AND SUNFLOWER COUNTIES...INCLUDING THE
CITIES OF CLEVELAND...DREW...PARCHMAN...ROSEDALE...RULEVILLE...SHAW
AND SHELBY...SHOULD MONITOR THESE STORMS CLOSELY.

MME
Local storm report, Jun 1, 4:51 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
451 PM CDT SUN JUN 01 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0357 PM     HAIL             2 NNW PRAIRIE POINT     33.17N 88.40W
06/01/2008  E0.50 INCH       NOXUBEE            MS   TRAINED SPOTTER

            DIME TO MARBLE SIZE HAIL REPORTED

&&

JA

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 3:29 PM CDTSevere Thunderstorm WarningJANNoxubee46 min
Jun 1, 5:29 PM CDTSevere Thunderstorm WarningJANKemper61 min
Jun 1, 6:02 PM CDTSevere Thunderstorm WarningJANLauderdale58 min
Jun 1, 6:15 PM CDTSevere Thunderstorm WarningJANClay, Webster60 min
Jun 1, 6:24 PM CDTSevere Thunderstorm WarningJANChoctaw36 min
Jun 1, 6:50 PM CDTSevere Thunderstorm WarningJANLauderdale55 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.